# SDR YENA20090225016

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 33,641 hours, 12,725 cycles
- Engine: Iae V2527A5
- Engine time: 14,788 hours, 5,151 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 72000101001L
- Part serial: 17771481
- Condition: Failed
- Location: Bleed Air System
- Part time: 15,396 hours, 5,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB705 - JFK-SJU - AIR TURNBACK TO JFK, ENG 1 COMPRESSOR VANE ECAM, FAULT CYCLING EVERY COUPLE OF MINUTES, PER TSM 75-30-00-810-852.  FOUND TO BE VSV INTERACTION FAULT.  REMOVED AND REPLACED 2.5 MASTER ACTUATOR PER AMM 75-31-42.  LUBRICATE NR 1 ENG VSV SYSTEM IAW 75-32-42.  ACCOMPLISHED IDLE CHECK AND HIGH POWER RUN NR 1 ENG CHECK OK.  LEAK CHECK OK.  A/C OK FOR SERVICE.
